Approximate estimation in generalized linear mixed models, with applications to Rasch models

Feddag, M-L and Mesbah, M (2006) Approximate estimation in generalized linear mixed models, with applications to Rasch models. Computers and Mathematics with Applications, 51 (2). pp. 269-278. ISSN 0898-1221

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

This article discusses two different approaches to estimate the difficulty parameters (fixed effects parameters) and the variance of latent traits (variance components) in the mixed Rasch model. The first one is the generalized estimating equations (GEE2) which uses an approximation of the marginal likelihood to derive the joint moments whilst the second approach uses the maximum of the approximate likelihood. We illustrate these methods with a simulation study and with an analysis of real data from a quality of life.

Item Type:Article
Subjects:5. Quantitative Data Handling and Data Analysis > 5.7 Longitudinal Data Analysis
ID Code:746
Deposited By: L-W-S user
Deposited On:02 Apr 2009 13:31
Last Modified:09 Feb 2012 14:45

Repository Staff Only: item control page